Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009

Severe Thunderstorm Warning 245, NWS Tulsa, OK

May 15, 20095 counties in Oklahoma

NWS Tulsa, OK issued this severe thunderstorm warning at May 15, 2009, 8:33 PM CDT for 5 counties in Oklahoma. It was in force for 72 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 15, 2009, 8:33 PM CDT (01:33 UTC)
Expired
May 15, 2009, 9:45 PM CDT
In force
72 min
Issued by
NWS Tulsa, OK
Area
Storm-based polygon

Counties Creek County, OK, Nowata County, OK, Osage County, OK, Pawnee County, OK, Washington County, OK

The radar

The Tulsa radar (KINX), 73 km from the middle of the area, began a volume at 01:35 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 15, 8:39 PM CDTTSTM WND GST 65Pawnee, OK
May 15, 9:07 PM CDTTSTM WND GST 633 Nw Bartlesville, OK
May 15, 9:07 PM CDTTSTM WND GST 63Bartlesville, OK
May 15, 9:08 PM CDTTSTM WND GST 58Bartlesville, OKMEASURED AT HEAD LEVEL BY HAND-HELD INSTRUMENT

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 6 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 3:02 PM CDTTornado WatchSPC7 hr
May 15, 7:48 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Lamont, OK (KLMN), launched 00:00Z, 1.6 hours before the alert went out and 110 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lamont, OK at 00:00Z on 2009-05-16Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2691 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lamont, OK at 00:00Z on 2009-05-16The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 113 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2691 J/kg
Mixed-layer CIN
-23 J/kg
Mixed-layer LCL
1211 m above ground
0-6 km bulk shear
18 kt
0-1 km storm-relative helicity
113 m²/s²
0-3 km storm-relative helicity
194 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS54 KTSA 160133
SVRTSA
OKC037-105-113-117-147-160245-
/O.NEW.KTSA.SV.W.0245.090516T0133Z-090516T0245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
833 PM CDT FRI MAY 15 2009

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN CREEK COUNTY IN NORTHEAST OKLAHOMA
  WESTERN NOWATA COUNTY IN NORTHEAST OKLAHOMA
  OSAGE COUNTY IN NORTHEAST OKLAHOMA
  PAWNEE COUNTY IN NORTHEAST OKLAHOMA
  WASHINGTON COUNTY IN NORTHEAST OKLAHOMA

* UNTIL 945 PM CDT

* AT 832 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING PENNY SIZE HAIL
  AND WINDS TO 60 MPH. THESE STORMS WERE LOCATED ALONG A LINE
  EXTENDING FROM 16 MILES NORTHWEST OF BIGHEART TO 16 MILES NORTH OF
  SKEDEE TO 6 MILES WEST OF PAWNEE...MOVING EAST AT 45 MPH.

* SOME LOCATIONS NEAR THE PATH OF THESE STORMS INCLUDE...PAWNEE...
  SKEDEE...MARAMEC...BLACKBURN...PAWHUSKA...BIGHEART...OILTON...
  DRUMRIGHT...HALLETT...JENNINGS...WYNONA...TERLTON...HOMINY...
  CLEVELAND...HULAH...OSAGE...OKESA...BARNSDALL...MANNFORD...COPAN...
  WESTPORT...BARTLESVILLE...DEWEY...OCHELATA...WANN...AVANT...RAMONA
  AND LENAPAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3700 9553 3661 9577 3660 9582 3657 9582
      3591 9662 3616 9663 3616 9681 3625 9683
      3626 9692 3658 9654 3700 9632
TIME...MOT...LOC 0133Z 269DEG 38KT 3696 9647 3661 9664
          3630 9690

$$
4 follow-up statements
000 
WWUS54 KTSA 160148
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
848 PM CDT FRI MAY 15 2009

OKC037-105-113-117-147-160245-
/O.CON.KTSA.SV.W.0245.000000T0000Z-090516T0245Z/
NOWATA OK-WASHINGTON OK-OSAGE OK-CREEK OK-PAWNEE OK-
848 PM CDT FRI MAY 15 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR PAWNEE...NORTHWESTERN CREEK...OSAGE...WASHINGTON AND WESTERN
NOWATA COUNTIES...

AT 846 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM
BIGHEART TO 9 MILES WEST OF WYNONA TO MARAMEC...MOVING EAST AT 45 
MPH. THESE STORMS HAVE A HISTORY OF PRODUCING DAMAGING WINDS TO 
AROUND 60 MPH IN SHIDLER AND PAWNEE.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...BLACKBURN...
MARAMEC...PAWHUSKA...BIGHEART...WYNONA...OILTON...DRUMRIGHT...
PERSHING...HALLETT...JENNINGS...NELAGONEY...HOMINY...HULAH...OKESA...
CLEVELAND...TALLANT...SILVER CITY...TERLTON...OSAGE...BARNSDALL...
COPAN...BARTLESVILLE...DEWEY...WOLCO...MANNFORD...WESTPORT...
OCHELATA...AVANT...WANN...RAMONA AND LENAPAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3700 9553 3661 9577 3660 9582 3657 9582
      3591 9662 3616 9663 3616 9681 3625 9683
      3626 9692 3658 9654 3700 9632
TIME...MOT...LOC 0147Z 269DEG 38KT 3691 9626 3653 9648
          3627 9675

$$
000 
WWUS54 KTSA 160200
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
900 PM CDT FRI MAY 15 2009

OKC037-105-113-117-147-160245-
/O.CON.KTSA.SV.W.0245.000000T0000Z-090516T0245Z/
NOWATA OK-WASHINGTON OK-OSAGE OK-CREEK OK-PAWNEE OK-
900 PM CDT FRI MAY 15 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR PAWNEE...NORTHWESTERN CREEK...OSAGE...WASHINGTON AND WESTERN
NOWATA COUNTIES...

AT 859 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM HULAH
TO WYNONA TO CLEVELAND TO JENNINGS...MOVING EAST AT 45 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...OILTON...
WYNONA...NELAGONEY...TERLTON...OKESA...SILVER CITY...COPAN...
TALLANT...BARNSDALL...WESTPORT...BARTLESVILLE...DEWEY...WANN...
MANNFORD...WOLCO...AVANT...OCHELATA...RAMONA AND LENAPAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

DAMAGING WINDS MAY OCCUR WELL AHEAD OF ANY RAIN. DO NOT WAIT FOR 
THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3700 9553 3661 9577 3660 9582 3657 9582
      3591 9662 3616 9663 3616 9681 3625 9683
      3626 9692 3658 9654 3700 9632
TIME...MOT...LOC 0200Z 269DEG 38KT 3697 9598 3654 9633
          3629 9643 3615 9661

$$
000 
WWUS54 KTSA 160212
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
912 PM CDT FRI MAY 15 2009

OKC037-105-113-117-147-160245-
/O.CON.KTSA.SV.W.0245.000000T0000Z-090516T0245Z/
NOWATA OK-WASHINGTON OK-OSAGE OK-CREEK OK-PAWNEE OK-
912 PM CDT FRI MAY 15 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR PAWNEE...NORTHWESTERN CREEK...OSAGE...WASHINGTON AND WESTERN
NOWATA COUNTIES...

AT 912 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM WANN TO
BARNSDALL TO 6 MILES NORTHEAST OF WESTPORT TO OILTON...MOVING EAST AT
45 MPH.

SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...SILVER CITY...
BARTLESVILLE...WESTPORT...DEWEY...WANN...WOLCO...MANNFORD...AVANT...
OCHELATA...RAMONA AND LENAPAH.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

DAMAGING WINDS MAY OCCUR WELL AHEAD OF ANY RAIN. DO NOT WAIT FOR 
THE SOUND OF THUNDER BEFORE TAKING COVER. SEEK SHELTER IMMEDIATELY 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3700 9553 3661 9577 3660 9582 3657 9582
      3591 9662 3616 9663 3616 9681 3625 9683
      3626 9692 3658 9654 3700 9632
TIME...MOT...LOC 0212Z 269DEG 38KT 3697 9582 3654 9617
          3629 9628 3605 9658

$$
000 
WWUS54 KTSA 160234
SVSTSA

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
934 PM CDT FRI MAY 15 2009

OKC037-105-113-117-147-160245-
/O.CON.KTSA.SV.W.0245.000000T0000Z-090516T0245Z/
NOWATA OK-WASHINGTON OK-OSAGE OK-CREEK OK-PAWNEE OK-
934 PM CDT FRI MAY 15 2009

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 945 PM CDT
FOR PAWNEE...NORTHWESTERN CREEK...SOUTHEASTERN OSAGE...WASHINGTON AND
WESTERN NOWATA COUNTIES...

AT 932 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING WINDS TO
60 MPH. THESE STORMS WERE LOCATED ALONG A LINE EXTENDING FROM 9 MILES
NORTHEAST OF LENAPAH TO 10 MILES SOUTH OF AVANT TO 10 MILES EAST OF
MANNFORD TO 11 MILES SOUTHEAST OF DRUMRIGHT...MOVING EAST AT 45 MPH.

THESE STORMS WILL AFFECT A LARGE PORTION OF THE WARNED AREA WITH 50 
TO 60 MPH WINDS. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.

&&

LAT...LON 3700 9553 3661 9577 3660 9582 3657 9582
      3643 9601 3591 9662 3616 9663 3616 9667
      3618 9668 3699 9592
TIME...MOT...LOC 0234Z 269DEG 38KT 3691 9546 3635 9604
          3610 9615 3586 9646

$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 6:08 PM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, May 15, 6:08 PM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TULSA OK
608 PM CDT FRI MAY 15 2009

...AVIATION...

.DISCUSSION...
VFR CONDITIONS WILL PREVAIL INTO THE EVENING AS A COLD FRONT
APPROACHES THE REGION. THUNDERSTORMS ALONG THE FRONT WILL BEGIN
TO MOVE INTO NORTHEAST OKLAHOMA THIS EVENING... IMPACTING KTUL/KRVS
AFTER 03Z... AND THE REMAINDER OF THE TAF SITES AROUND 04-06Z.
MVFR/LOCAL IFR CIGS POSSIBLE LATER TONIGHT. PRECIPITATION WILL END
AND VFR CONDITIONS WILL RETURN FROM WEST TO EAST DURING THE DAY
SATURDAY.

&&

.TSA WATCHES/WARNINGS/ADVISORIES...
OK...FLASH FLOOD WATCH UNTIL 1 PM SATURDAY FOR OKZ054-OKZ055-OKZ056-
     OKZ057-OKZ058-OKZ059-OKZ060-OKZ061-OKZ062-OKZ063-OKZ064-
     OKZ065-OKZ066-OKZ067-OKZ068-OKZ069-OKZ070.

AR...NONE.
&&

AVIATION...06
Hazardous weather outlook, May 15, 4:57 PM CDT, 3 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
457 PM CDT FRI MAY 15 2009

ARZ001-002-010-011-019-020-029-OKZ049-053>076-161000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
500 PM CDT FRI MAY 15 2009

...LARGE HAIL AND DAMAGING WINDS LIKELY WITH STORMS TONIGHT...

THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.

.DAY ONE...TONIGHT.
TORNADO.
RISK...LIMITED.
AREA...NORTHWEST OF INTERSTATE 44.
ONSET...AFTER 8 PM.

SEVERE THUNDERSTORM.
RISK...SIGNIFICANT.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 8 PM.

AREA AT GREATEST RISK...NORTHEAST OKLAHOMA.

FLASH FLOOD.
RISK...ELEVATED.
AREA...NORTHEAST OKLAHOMA.
ONSET...AFTER 8 PM.

HEAVY RAIN.
RISK...SIGNIFICANT.
AREA...ALL EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...AFTER 8 PM.

DISCUSSION...
WIDESPREAD THUNDERSTORMS WILL SPREAD INTO NORTHEAST OKLAHOMA BY
MID EVENING IN ASSOCIATION WITH AN APPROACHING COLD FRONT.
INSTABILITY REMAINS VERY HIGH AHEAD OF THESE STORMS WHICH WILL
SUPPORT SEVERE WEATHER POTENTIAL THROUGH MUCH OF THE EVENING
AND OVERNIGHT HOURS.  WIND FIELDS ALOFT FAVOR STORMS EVOLVING
INTO A LARGE LINE WITH EMBEDDED AREAS OF INTENSE WINDS.  THIS
EVOLUTION IS UNDERWAY THIS AFTERNOON ACROSS CENTRAL KANSAS
INTO NORTHWEST OKLAHOMA...WITH LARGE HAIL ALSO A POSSIBILITY
ESPECIALLY OVER NORTHEAST OKLAHOMA.  A LIMITED TORNADIC POTENTIAL
WILL ALSO EXIST THROUGH THE EVENING HOURS AS THE LINE OF STORMS
EVOLVES...WITH THE HIGHEST TORNADO WARNING PROBABILITIES BEING
NORTHWEST OF INTERSTATE 44.

IN ADDITION TO THE SEVERE WEATHER POTENTIAL...AREAS OF HEAVY
RAIN ARE EXPECTED AS THE LINE OF STORMS MOVES THROUGH THE AREA.
A FLASH FLOOD WATCH IS IN EFFECT FOR NORTHEAST OKLAHOMA WHERE
PREVIOUS HEAVY RAINS HAVE LEFT CONDITIONS FAVORABLE FOR A QUICK
TRANSITION TO FLASH FLOODING.

SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION WILL BE NEEDED FOR MUCH OF EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS THROUGH TONIGHT.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.
SATURDAY...THUNDERSTORM POTENTIAL.
SUNDAY THROUGH THURSDAY...NO HAZARDS.

EXTENDED DISCUSSION...
THUNDERSTORMS ARE LIKELY TO BE ONGOING EARLY SATURDAY AS THE
LARGE THUNDERSTORM COMPLEX PUSHES THROUGH THE AREA.  THUNDERSTORM
CHANCES ARE EXPECTED TO DECREASE BY SATURDAY AFTERNOON AS DRIER
AIR MOVES INTO THE AREA BEHIND A COLD FRONT.  THIS WILL MARK THE
BEGINNING OF A DRY PERIOD WHICH WILL LAST THROUGH MUCH OF NEXT
WEEK.

WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.

In the hours before

Special weather statement, May 15, 7:42 PM CDT, 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
742 PM CDT FRI MAY 15 2009

OKZ054-059-160200-
OSAGE OK-PAWNEE OK-
742 PM CDT FRI MAY 15 2009

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 900 PM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHEAST OKLAHOMA
     WESTERN OSAGE AND PAWNEE

AT 742 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 26 MILES NORTHWEST OF GRAINOLA TO 42 MILES WEST
OF PAWNEE...MOVING SOUTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THESE STORMS INCLUDE...SHIDLER...FAIRFAX...BURBANK...
APPERSON...WEBB CITY...PEARSONIA...FORAKER...GRAINOLA...PAWNEE...
MARAMEC...BLACKBURN...SKEDEE AND RALSTON.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

LAT...LON 3700 9640 3696 9631 3616 9663 3616 9681
      3625 9683 3625 9692 3633 9692 3635 9703
      3651 9704 3656 9690 3659 9690 3659 9704
      3670 9707 3671 9705 3670 9694 3676 9689
      3679 9676 3700 9674
TIME...MOT...LOC 0042Z 301DEG 21KT 3718 9699 3645 9754

The office that day

Everything else NWS Tulsa, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 15, 7:42 PM CDTSpecial Weather StatementTSAPawnee78 min
May 15, 8:02 PM CDTSevere Thunderstorm WarningTSAOsage, Pawnee58 min
May 15, 9:03 PM CDTSevere Thunderstorm WarningTSACraig, Creek, Mayes, Nowata, Okfuskee, Okmulgee and 7 more72 min
May 15, 10:05 PM CDTSevere Thunderstorm WarningTSACherokee, Craig, Creek, Delaware, Mayes, Muskogee and 5 more70 min
May 15, 10:48 PM CDTSevere Thunderstorm WarningTSAAdair, Cherokee, Craig, Delaware, Mayes, Muskogee and 5 more72 min
May 15, 11:57 PM CDTSevere Thunderstorm WarningTSAAdair63 min
May 16, 12:10 AM CDTSpecial Weather StatementTSAHaskell, Pittsburg, Sequoyah50 min
May 16, 12:22 AM CDTSpecial Weather StatementTSALeFlore53 min
May 16, 12:26 AM CDTSevere Thunderstorm WarningTSALatimer, LeFlore49 min
May 16, 12:46 AM CDTSevere Thunderstorm WarningTSALatimer, McIntosh, Pittsburg44 min
May 16, 12:57 AM CDTSevere Thunderstorm WarningTSALatimer, Pittsburg, Pushmataha63 min
May 16, 1:09 AM CDTSevere Thunderstorm WarningTSALeFlore66 min
May 16, 1:18 AM CDTSevere Thunderstorm WarningTSAHaskell, Latimer, LeFlore42 min
May 16, 2:21 AM CDTAreal Flood AdvisoryTSALatimer, LeFlore54 min
May 16, 2:21 AM CDTSpecial Weather StatementTSALeFlore24 min
May 16, 2:35 AM CDTSpecial Weather StatementTSAChoctaw25 min
May 16, 2:39 AM CDTSpecial Weather StatementTSALeFlore36 min

Nearby

Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.